# SDR F3LA2023102500193

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 12,112 hours, 5,448 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP302808 ITEM 1 CAB PRES 1+ 2 FAULT. AC WAS GROUNDED AS A RESULT OF SDR EVENT.    CPC2 TEST OK. CPC1 ON MEL 21-31-01B C/N 1202033 DD 10-23-23 W MCC RP 430549 MX ACTIONS COMPLIED WITH./END
